Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

3 mg per day lorazepam taper


[Dr...]

Recommended Posts

We don't have actual plans, you pretty much tell us what you need and we attempt to help you figure out what will work for you.  I mentioned in another thread you could cut one of your pills into quarters which would give you a decease of 8.33%.  You could decrease by that 1/4 and do this daily for a week to 10 days, then take out another quarter, what do you think?

 

If you don't feel well with a cut this big, you could look into crushing and weighing your pills or look into getting the liquid version or perhaps a compounded version of the Lorazepam.

 

Keep talking to us, we'll figure this out together. 

Link to comment
Share on other sites

What most members do is choose the dose they feel they can afford to lower, for example some suffer insomnia so they keep that dose and choose to lower the midday.  The same is true for members who suffer with morning anxiety, they'll typically lower the midday dose.

 

What time of the day do you think you would like to start with?

 

As for your question, it's not a problem to have one of your doses different than the others, but you'll most likely feel it.  Those who use dry or liquid titration can lower each dose of the day if they choose because they're working with more precise amounts but it's more labor intensive. 

Link to comment
Share on other sites

I would say my morning dose is the most important.  Perhaps the mid afternoon dose is the one I'd start with.

I do have an appointment with my doctor next week.  It will be interesting what he comes up with.

Link to comment
Share on other sites

Another question:  Now that I take 1 mg three times a day (for about 10 days...down from 4 per day), I don't seem to have interdose withdrawal.  If I have a compounding pharmacist decrease my pills over many weeks ...all the way down to maybe .1 mg, will I experience interdose withdrawal.  In other words, does the 1/2 life stay the same no matter the size of the tablet?

 

thank you.

Link to comment
Share on other sites

I hope your Dr will taper you slowly, it's so important to remain functional in our lives as we do this.  I'm surprised but pleased to hear you don't have interdose withdrawal since you cut from 4 pills to 3, that's wonderful.

 

I'm not a pharmacological expert so others may weigh in but I would assume the half-life stays the same no matter the dose, but how your body reacts will.  Most find they have to slow their tapers down towards the end due to the symptoms increasing but not all members react the same.  I will tell you that there is much healing to be done after the taper has ended, this is when the true healing begins, just wanted to prepare you.

 

 

 

Link to comment
Share on other sites

×
×
  • Create New...